# SDR 06FDEA1015

- Difficulty date: March 13, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E CRACK INTERNAL DOUBLER AND SPLICE AT STA XOS 670.  REPLACED DOUBLER IAW SRM 51-33-01 PAR 6-10 AND SRM 51-35-01 PAR 1-5 VOL 2 AND IAW DWG 1249, PERFORMED REPAIR DOUBLER IAW SRM 57-10-00 FIG 71 VOL 1.
